Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Eye sensitive to light after an injury. Symptom persisting despite using eye drops. What to do?

I had an imoact injury to my eye when playing football two weeks ago. My eye is now sensitive to light and blood shot. After going to a specialised eye hospital i was prescribed two different eye drops and after a few days my eye seemed to be getting better. After reducing the dosage as recomended my eye has gotten a lot worse. I am due for a recall at the hospital in two days but would like some advise on how i can help treat it myself until then,
Asked On : Wed, 1 May 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
With what you describe it seems like you possibly developed traumatic uveitis secondary to the injury. This kind of presentation is quite common after injuries with ball, blunt objects. As you have had improvement with the medications it seems that you are in the right track. The only thing you might need to continue the medication more frequently for sometime before reducing the dosage . The eye doctor would need to look at your eye more frequently in the initial period. This kind of problem usually resolves . As you have had a blunt injury with a ball, i would also suggest you get your retina examined detail because sometimes the impact of the injury can reach upto the retina leading to problems

Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor